Kicking Klonopins A$$, or the Other Way Around

So much for quitting this drug cold turkey.  I knew what I may have been in store for, but it was way to much for my body to handle.  So back to the taper method that I am hating so dearly.

Some of the symptoms i felt were: anger, rage, the shakes, no appetite, nausea, peripheral vision impairment, headache and the chills.

So from 3MG down to 2.5MG this week.  Why can’t anything be easy???

Mahalo

Advertisements
This entry was posted in Anxiety, Depression, OCD and tagged , , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s